MathSciNet Relay Station
MathSciNet bibliographic data
MR2524356 37J45 (34C37 37C29 58E05)
Ding, Yanheng; Lee, Cheng Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems. Nonlinear Anal. 71 (2009), no. 5-6, 1395–1413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement